# SDR CA140714007

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 4,058 hours
- Engine: Pwa PW545A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M13702
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED JUST PRIOR TO ROTATION, FELT A SLIGHT PULL LEFT CAUSING PILOT FLYING TO APPLY SLIGHT RT RUDDER. DURING CLIMB-OUT, CENTER ADVISED CREW THAT THEY HAD FOUND RUBBER ON (DEPARTURE) RUNWAY. FLEW LOW OVER RUNWAY FOR INSPECTION, TOWER CONFIRMED ALL LOOKED WELL. LANDED UNEVENTFULLY, TAXIED TO FBO. AT FBO DISCOVERED TREAD MISSING ON LT MAIN LANDING GEAR TIRE. UPON FURTHER INSPECTION FOUND L/H FLAP WAS DAMAGED AND LOWER L/H WING SKIN DAMAGE. TIRE TREAD WAS DETERMINED TO MOST LIKELY BE THE CAUSE OF DAMAGE TO AIRCRAFT, FOLLOWING SEPARATION FROM THE MAIN CARCASS OF THE TIRE ASSEMBLY. TIRE HAS 274 CYCLES ON IT. TIRE PRESSURE WAS CHECKED AFTER LANDING, AND FOUND TO BE WITHIN LIMITS (215 PSI).
